Osaka Journal of Mathematics

An approach of the theory of integration by the mean of biased test functions

Pascal Borde and Yves Peraire

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 35, Number 4 (1998), 771-787.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788342

Mathematical Reviews number (MathSciNet)
MR1659616

Zentralblatt MATH identifier
0949.26014

Subjects
Primary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05]
Secondary: 26E35: Nonstandard analysis [See also 03H05, 28E05, 54J05] 28E05: Nonstandard measure theory [See also 03H05, 26E35]

Citation

Borde, Pascal; Peraire, Yves. An approach of the theory of integration by the mean of biased test functions. Osaka J. Math. 35 (1998), no. 4, 771--787. https://projecteuclid.org/euclid.ojm/1200788342


Export citation